# SDR FDEA201003030607

- Difficulty date: March 3, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061504
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO RIGHT STA 535 9G NET UPPER SUPPORT YOKE EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IN ACCORDANCE WITH ANY SRM REPAIR SCHEME.  EXISTING REPAIR REMOVED AS PER SRM 51-31-01 REVISION 42 AND REPAIR CARRIED OUT PER EA NR 1-5310-137921, TITLE: FUSELAGE - MAIN FRAME - FRAME DAMAGE AT STA 535 BETWEEN LONGERON 18R AND LONGERON 21R, AND BETWEEN LONGERON 22R AND LONGERON 25R REPAIR.  FEDEX EO NR 1-5100-7-5001A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - MD11 REPAIR   IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 109.
